# SDR T48R20050012

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D219
- Engine time: 36,741 hours, 20,304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 798404
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM 821NK NR 2 POSITION FOR VISIBLE TURBINE DAMAGE. INSPECTION REVEALED THE T-4 BLADES MISSING/FRACTURED AT THE BASE OF BLADE WITH CORRESPONDING DAMAGE TO THE T-3 VANES.
